# SDR SWAA2020030442033

- Difficulty date: January 21, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** IN AFT CARGO BAY BILGE ON STRINGER CLIP INBOARD OF STR 27L STA 727D+4 FORWARD SIDE OF ANTENNA DOUBLER FORWARD SUPPORT ANGLE (MARKED) DUE TO BLUE WATER SPILL         CORROSION FOUND OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS GIVEN IN SRM REMOVED CLIP, FABRICATED FROM BAC1493-672 M#1370754-1, LOCATED, DRILLED, APPLIED, CHEMICAL CONVERSION COATING & PRIMED INSTALLED PER DWG 146A7730, SRM 51-40-05-0G-0, SRM 51-40-02-0G-0, AMM 51-21-41-370-802, AMM 51-21-72-370-804, FASTENERS COMMON TO KEEL BEAM TO BE INSTALLED ON CUSTOMER CARD #U116483, SAMA1294210 BLOCK 8
